Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 49, NWS Bismarck, ND

June 20, 2013LaMoure County, Logan County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2013, 8:52 PM CDT for LaMoure County, Logan County, North Dakota. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2013, 8:52 PM CDT (01:52 UTC)
Expired
Jun 20, 2013, 9:45 PM CDT
In force
53 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties LaMoure County, ND, Logan County, ND

The radar

The Bismarck radar (KBIS), 117 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 8:55 PM CDTHAIL 114 Ene Burnstad, NDHAIL ONGOING AT TIME OF CALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:26 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2429 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1000 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

893 
WUUS53 KBIS 210152
SVRBIS
NDC045-047-210245-
/O.NEW.KBIS.SV.W.0049.130621T0152Z-130621T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT THU JUN 20 2013

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA
  EASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 945 PM CDT

* AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
  LEHR....OR 48 MILES SOUTHWEST OF JAMESTOWN...AND MOVING NORTHEAST
  AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FREDONIA...KULM...GACKLE...ALFRED AND JUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4644 9957 4662 9951 4664 9886 4628 9885
      4629 9945
TIME...MOT...LOC 0152Z 241DEG 23KT 4641 9938

HAIL...1.00IN
WIND...60MPH

$$

HAMILTON
1 follow-up statement
254 
WWUS53 KBIS 210220
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT THU JUN 20 2013

NDC045-047-210245-
/O.CON.KBIS.SV.W.0049.000000T0000Z-130621T0245Z/
LAMOURE ND-LOGAN ND-
920 PM CDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LOGAN
AND WESTERN LAMOURE COUNTIES UNTIL 945 PM CDT...

AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF FREDONIA...OR 39 MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 25
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC. QUARTER SIZE HAIL IN EASTERN LOGAN COUNTY AT 855 PM
         CDT.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FREDONIA...GACKLE...KULM...ALFRED AND JUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4629 9945 4641 9939 4662 9943 4663 9910
      4663 9886 4628 9885
TIME...MOT...LOC 0219Z 257DEG 23KT 4647 9916

HAIL...1.00IN
WIND...60MPH

$$

HAMILTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:16 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 20, 7:16 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
716 PM CDT THU JUN 20 2013

.UPDATE...
ISSUED AT 717 PM CDT THU JUN 20 2013

MAIN FOCUS IS SEVERE THUNDERSTORM THREAT AND FLASH FLOOD
POTENTIAL. SURFACE LOW NEAR MOBRIDGE IN SOUTH DAKOTA WITH A TROUGH
EXTENDING NORTHWESTWARD TOWARDS WILLISTON. HIGH DEWPOINTS IN THE
60S ALONG AND EAST OF THE TROUGH PROVIDING PLENTY OF LOW LEVEL
MOISTURE FOR THUNDERSTORMS. SURFACE BASED CAPE REMAINS VERY
HIGH...ON THE ORDER OF 4000-5000 J/KG. SCATTERED STORMS FORMING
ALONG A LINE FROM SOUTH OF GRANT COUNTY IN SOUTH DAKOTA (WEST OF
THE MISSOURI RIVER)...TO A NEARLY STATIONARY AND BACK-BUILDING
STORM IN THE LINTON AREA...TO NEAR VALLEY CITY. IT APPEARS THIS
LINE IS ALONG OR IN THE VICINITY OF A SURFACE WARM FRONT THAT
EXTENDS FROM NEAR THE LOW IN SOUTH DAKOTA NORTHEASTWARD TO BETWEEN
FARGO AND GRAND FORKS.

THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT
FOR SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 258 PM CDT THU JUN 20 2013

MAIN FOCUS IS SEVERAL SEVERE THREAT AND FLASH FLOOD POTENTIAL THIS
EVENING. THUNDERSTORMS HAVE BEEN REGENERATING ACROSS CENTRAL NORTH
DAKOTA. MOIST ATMOSPHERE WILL KEEP THE FLASH FLOOD THREAT GOING
JAMES RIVER VALLEY.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 258 PM CDT THU JUN 20 2013

LONG TERM...FRIDAY NIGHT THROUGH THURSDAY...

A SLOW MOVING UPPER LEVEL LOW AND TROUGH ENTRENCHED OVER
ALBERTA/SASKATCHEWAN AND INTO THE INTER-MOUNTAIN WEST WILL GRADUALLY
ROTATE THROUGH THE NORTHERN HIGH PLAINS BY LATE SUNDAY INTO EARLY
MONDAY. THE END RESULT IS FOR A CONTINUED SOUTHWEST FLOW WITH
MULTIPLE SHORTWAVES MEANDERING THROUGH WESTERN AND CENTRAL NORTH
DAKOTA PROMOTING ADDITIONAL SHOWERS AND THUNDERSTORMS. SEVERE
WEATHER POTENTIAL SATURDAY APPEARS TO BE MOST CONCENTRATED OVER
SOUTH CENTRAL NORTH DAKOTA AND INTO THE JAMES RIVER VALLEY. THE
SOUTHWEST FLOW WILL TRANSITION TO A SOMEWHAT DRIER WESTERLY FLOW
SUNDAY NIGHT INTO MONDAY BEFORE ADDITIONAL SHORTWAVES ARRIVE FOR
MONDAY NIGHT THROUGH TUESDAY NIGHT. THE GFS AND ECMWF AGREE THAT A
FOUR CORNERS RIDGE WILL BEGIN TO GROW BY MID WEEK AND EXPAND NORTH
BY THE END OF THE WEE. THAT WOULD RESULT IN NORTH DAKOTA
TRANSITIONING TO A NORTHWEST FLOW ALOFT...JUST WEST OF THE RIDGE
AXIS. THERE COULD BE SOME SHORTWAVES/RIDGE TOPPERS RIDING INTO NORTH
DAKOTAS FOR A THREAT OF THUNDERSTORMS...BUT WILL NEED TO SEE THE
PROXIMITY OF THE RIDGE TO WESTERN AND CENTRAL NORTH DAKOTA.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 717 PM CDT THU JUN 20 2013

THE MAIN HAZARD TO AVIATION WILL BE THUNDERSTORMS GENERALLY EAST
OF A LINE FROM KBIS TO CARRINGTON. AT 7 PM CDT...A WARM FRONTAL
BOUNDARY EXTENDED FROM NORTH CENTRAL SOUTH DAKOTA TO NEAR KJMS INTO
EASTERN NORTH DAKOTA BETWEEN KFAR-KGFK. THIS FRONT WILL BE THE
FOCUS FOR THUNDERSTORMS THURSDAY EVENING.

THUNDERSTORMS WILL CONTINUE DEVELOPING ACROSS CENTRAL NORTH
DAKOTA...IMPACTING KJMS THROUGH AT LEAST 03Z THURSDAY EVENING.

&&

.HYDROLOGY...
ISSUED AT 258 PM CDT THU JUN 20 2013

FLOOD WARNINGS CONTINUE AND HAVE BEEN EXTENDED THROUGH FRIDAY
ACROSS PORTIONS OF THE JAMES RIVER VALLEY. A FLASH FLOOD WATCH IS
IN EFFECT THROUGH SUNDAY FOR KIDDER...WELLS...DICKEY...FOSTER...LA
MOURE...LOGAN...MCINTOSH AND STUTSMAN COUNTIES. MULTIPLE PERIODS
OF THUNDERSTORMS WILL IMPACT THE SOUTH CENTRAL...THE FIST THURSDAY
AFTERNOON AND EVENING...THEN AGAIN FRIDAY NIGHT AND SATURDAY...AND
SATURDAY NIGHT AND SUNDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037-
047-048-050-051.

&&

UPDATE...JV
SHORT TERM...WAA
LONG TERM...KS
AVIATION...JV
HYDROLOGY...WAA
Hazardous weather outlook, Jun 20, 3:39 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CDT THU JUN 20 2013

NDZ004-011-012-212045-
BOTTINEAU-WARD-MCHENRY-
339 PM CDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS NORTH CENTRAL NORTH DAKOTA THIS
AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE
MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH
FLOODING.

RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL
NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE
RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND
POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY
WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL
CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE
FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

NDZ001>003-005-009-010-013-017>022-031>035-040>046-212045-
DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
339 PM CDT THU JUN 20 2013 /239 PM MDT THU JUN 20 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS WEST AND
CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME SEVERE
WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND
POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY
WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL
CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE
FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

NDZ023-025-036-037-047-048-050-051-212045-
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
339 PM CDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME
SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE
HAIL...DAMAGING WINDS...AND FLASH FLOODING.

AREA FLOOD WARNINGS ARE IN EFFECT FOR AREAS ALONG AND NEAR THE
JAMES RIVER BASIN THROUGH FRIDAY. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH SUNDAY. MULTIPLE PERIODS OF THUNDERSTORMS WILL INCREASE
THE CHANCE FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND
POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY
WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL
CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE
FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

WAA

In the hours before

Special weather statement, Jun 20, 6:17 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT THU JUN 20 2013

NDZ022-023-035-036-210015-
BURLEIGH-KIDDER-SHERIDAN-WELLS-
617 PM CDT THU JUN 20 2013

...SPECIAL WEATHER STATEMENT...

STRONG THUNDERSTORM FROM WING TO TUTTLE...MOVING NORTH AT 20 MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAIN...WILL ACCOMPANY THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WING...               ARENA...              TUTTLE...
  HURDSFIELD...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY
RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.

TARDIF-HUBER
Local storm report, Jun 20, 6:42 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             LINTON                  46.27N 100.23W
06/20/2013  E1.75 INCH       EMMONS             ND   TRAINED SPOTTER

            NICKEL AND GOLF BALL SIZED HAIL REPORTED

&&

MMATHEWS
Local storm report, Jun 20, 6:46 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             BRADDOCK                46.56N 100.09W
06/20/2013  E1.00 INCH       EMMONS             ND   LAW ENFORCEMENT

&&

HAMILTON
Local storm report, Jun 20, 7:05 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             LINTON                  46.27N 100.23W
06/20/2013  M2.75 INCH       EMMONS             ND   PUBLIC

            HAIL WAS MOSTLY QUARTER TO GOLF BALL SIZE BUT IN THE
            LAST HALF HOUR IT WAS BASEBALL SIZED. TREE DAMAGE AND
            CAR DAMAGE. RELAYED BY BROADCAST MEDIA.

&&

JVINING
Local storm report, Jun 20, 7:28 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             6 E LINTON              46.27N 100.10W
06/20/2013  M1.00 INCH       EMMONS             ND   PUBLIC

&&

MMATHEWS
Local storm report, Jun 20, 7:37 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       LINTON                  46.27N 100.23W
06/20/2013  E3.00 INCH       EMMONS             ND   LAW ENFORCEMENT

            STILL RAINING

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:22 PM CDTFlash Flood WarningBISEmmons, Logan6 hr
Jun 20, 7:31 PM CDTSevere Thunderstorm WarningBISEmmons59 min
Jun 20, 8:11 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh64 min
Jun 20, 9:15 PM CDTSevere Thunderstorm WarningBISMcIntosh60 min
Jun 20, 9:44 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Stutsman61 min
Jun 20, 11:43 PM CDTAreal Flood WarningBISEmmons, Logan24 hr
Jun 21, 6:28 AM CDTDense Fog AdvisoryBISAdams, Bottineau, Burke, Divide, Dunn, Grant and 12 more5 hr
Jun 21, 11:08 AM CDTSevere Thunderstorm WarningBISAdams, Hettinger52 min
Jun 21, 12:01 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger44 min
Jun 21, 12:05 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux55 min
Jun 21, 12:06 PM CDTAreal Flood AdvisoryBISAdams, Hettinger6 hr
Jun 21, 12:43 PM CDTSevere Thunderstorm WarningBISGrant, Morton47 min
Jun 21, 12:57 PM CDTSevere Thunderstorm WarningBISGrant, Sioux48 min
Jun 21, 1:19 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry56 min
Jun 21, 1:49 PM CDTAreal Flood AdvisoryBISGrant, Morton6 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.